Open Access
Translator Disclaimer
April 2016 A logarithmically improved regularity criterion of smooth solutions for the 3D Boussinesq equations
Zhuan Ye
Osaka J. Math. 53(2): 417-423 (April 2016).

Abstract

In this note, we consider the three-dimensional (3D) incompressible Boussinesq equations. We obtain the logarithmically improved regularity criterion of smooth solutions in terms of the velocity field. This result improves some previous works.

Citation

Download Citation

Zhuan Ye. "A logarithmically improved regularity criterion of smooth solutions for the 3D Boussinesq equations." Osaka J. Math. 53 (2) 417 - 423, April 2016.

Information

Published: April 2016
First available in Project Euclid: 27 April 2016

zbMATH: 1342.35272
MathSciNet: MR3492806

Subjects:
Primary: 35B65 , 35Q35 , 76W05

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.53 • No. 2 • April 2016
Back to Top